Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 4, Pages 295-309

Backward stochastic differential equations with oblique reflection and local Lipschitz drift

URF de Mathématiques et Informatique, 22 BP 582, Abidjan 22, Cote D'Ivoire

Received 1 January 2003; Revised 1 September 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider reflected backward stochastic differential equations with time and space dependent coefficients in an orthant, and with oblique reflection. Existence and uniqueness of solution are established assuming local Lipschitz continuity of the drift, Lipschitz continuity and uniform spectral radius conditions on the reflection matrix.